# SDR QXEA2012041900338

- Difficulty date: April 19, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 6,091 hours, 6,515 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: JA010001
- Condition: Overheated
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, BOTH F/A'S REPORT AN ODOR OF "BURNING RUBBER".    REPLACED MAPCOS, INSPECTED RECEPTACLES AND WIRING, NO DEFECTS NOTED. CLEANED RECEPTACLES.  PERFORMED GVI OF RECIRC FAN, NO DEFECTS OR ODORS PRESENT. INSPECTED BAG COMPARTMENT LIGHTS, NO DEFECTS NOTED.  INSPECTED BEHIND AFT GALLEY CONTROL PANEL, NO DEFECTS NOTED.  PERFORMED GVI OF HEAT EXCHANGER, ACMS, AND ASSOCIATED PLUMBING, NO DEFECTS OR ODORS PRESENT. INSPECTED BEHIND WARDROBE INSERT AT RELAY PANEL, NO DEFECTS NOTED. PERFORMED PURGE PROCEDURE IAW DH8-400-SL-21-012A.  NO DEFECTS OR ODORS NOTED. PERFORMED GVI OF ENGINES FOR FLUID LEAKS, NONE NOTED.  INSPECTED UNDER FLOOR CABIN, NO DEFECTS OR ODORS NOTED. RETURNED TO SERVICE.
